# SDR N6WA20131107002

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 21,432 hours, 14,658 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR PROXIMITY SYSTEM, FAULT 2.  ADJUSTED WIRE HARNESS FOR PROXIMITY SWITCH PX23, PERFORMED OPS CHECK OF PAX DOOR WARNING SYS , OPS CHECKED GOOD IAW AMM 52-11-00.
